Give your child effective relief from common allergy symptoms with Children's BENADRYL® Allergy Liquid. Containing 12.5 milligrams of the antihistamine diphenhydramine HCI per teaspoon (5 mL), this kids’ liquid allergy medicine relieves symptoms due to hay fever and other upper respiratory allergies, including runny nose, sneezing, itchy nose, itchy throat, and itchy, watery eyes.
Available in kid-friendly cherry flavor, this children’s allergy liquid is alcohol-free and is intended for ages 6 to 11. Help alleviate your child’s allergy symptoms with the brand moms turn to first when they first treat their children’s upper respiratory allergies.
Children’s Benadryl Allergy Liquid in cherry flavor is specially formulated to provide temporary relief of allergy symptoms caused by hay fever and other upper respiratory allergies. This allergy medicine for kids contains 12.5 mg of diphenhydramine HCl per teaspoon (5 mL) dose, an antihistamine that works to help alleviate children’s allergy symptoms so they can start feeling more like themselves.
From the brand moms turn to first when they first treat their children’s upper respiratory allergies, this children’s allergy medicine helps your child feel better when they need it most by easing symptoms with its alcohol-free formula. It comes with a convenient dosing cup to help give your child’s allergies a time out.
These statements have not been evaluated by the Food and Drug Administration. This product is not intended to diagnose, treat, cure, or prevent any disease.
While hama mall strives to ensure the accuracy of its product images and information, some manufacturing changes to packaging and/or ingredients may be pending update on our site. Although items may occasionally ship with alternate packaging, freshness is always guaranteed. We recommend that you read labels, warnings and directions of all products before use and not rely solely on the information provided by hama mall